# SDR SWIA202159006

- Difficulty date: April 1, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DENT ON RH NACELLE PANEL 443AB. MARKED.     (C-CHECK RO 6/22/2021)    REMOVED PAINT ON SKIN DENT AREA ON RH PANEL 443AB REF. CRJ-900 SRM, 51-26-01-001-001-A01. FOUND DENT TO BE OUT OF LIMITS REF. CRJ-900 SRM, 54-21-00-101-001-A01. COMPLIED WITH REPAIR REF MHIRJ REO 690-54-21-383 REV -- DATED: 2021-04-30 ALL STEPS COMPLIED WITH AND TASK CARD 51-900-1002-SKY COMPLIED WITH.
